RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 86, Issue 2  


Stability of Coincidence Points and Properties of Covering Mappings
A. V. Arutyunov
163
An Example of Non-Approximatively-Compact Existence Set with Finite-Valued Metric Projection
P. A. Borodin, I. A. Pyatyshev
170
Quasi-Energy Function for Diffeomorphisms with Wild Separatrices
V. Z. Grines, F. Laudenbach, O. V. Pochinka
175
Limit Theorems for Extremal Flows of Events
V. P. Demichev
184
The Volume of the Lambert Cube in Spherical Space
D. A. Derevnin, A. D. Mednykh
190
The Problem of Determining a Function of the Memory of a Medium and of the Regular Part of a Pulsed Source
D. K. Durdiev
202
On Iterated Browder–Livesay Invariants
A. Cavicchioli, Yu. V. Muranov, F. Spaggiari, F. Hegenbarth
213
On Some Properties of Modular Polynomials for the Lambda Function
V. D. Mirokov
237
On the Structure of the Continuity Set of the Solution to a Boundary-Value Problem for the Radiation Transfer Equation
I. V. Prokhorov
256
Tricomi Problem for a Mixed Parabolic–Hyperbolic Equation in a Rectangular Domain
K. B. Sabitov
273
On the Relation between Topological Entropy and Entropy Dimension
P. S. Saltykov
280
On the Existence of Nonlinear Padé–Chebyshev Approximations for Analytic Functions
S. P. Suetin
290
Cascade Search of the Coincidence Set of Collections of Multivalued Mappings
T. N. Fomenko
304

Brief Communications
Family of Quaternion Norms with Isometry Group $\mathbb Z_2$ in General Position
R. S. Ismagilov, Yu. I. Lyubich
310
There Are Only Finitely Many Classes of Markov Partitions for Pseudo-Anosov Diffeomorphisms of Surfaces
A. V. Klimenko
314
On the Behavior of Large Values of the Time Required for Solving the Second Boundary-Value Problem for the Barenblatt–Zheltov–Kochina Equation in an Unbounded Domain
V. I. Ushakov, O. V. Syrnikova
318
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019